On f -best approximation in topological spaces

Tulsi Dass Narang

Archivum Mathematicum (1985)

  • Volume: 021, Issue: 4, page 229-233
  • ISSN: 0044-8753

How to cite

top

Narang, Tulsi Dass. "On $f$-best approximation in topological spaces." Archivum Mathematicum 021.4 (1985): 229-233. <http://eudml.org/doc/18174>.

@article{Narang1985,
author = {Narang, Tulsi Dass},
journal = {Archivum Mathematicum},
keywords = {f-projection; f-proximinal; f-Chebyshev; f-boundedly compact; f-convex set; uniqueness of f-best approximation; Hausdorff topological spaces},
language = {eng},
number = {4},
pages = {229-233},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On $f$-best approximation in topological spaces},
url = {http://eudml.org/doc/18174},
volume = {021},
year = {1985},
}

TY - JOUR
AU - Narang, Tulsi Dass
TI - On $f$-best approximation in topological spaces
JO - Archivum Mathematicum
PY - 1985
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 021
IS - 4
SP - 229
EP - 233
LA - eng
KW - f-projection; f-proximinal; f-Chebyshev; f-boundedly compact; f-convex set; uniqueness of f-best approximation; Hausdorff topological spaces
UR - http://eudml.org/doc/18174
ER -

References

top
  1. G. C. Ahuja, T. D. Narang, On best simultaneous approximation, Nieuw Arch. Wisk., 27 (1979), 255-261. (1979) Zbl0495.41009MR0535575
  2. M. W. Bartelt, H. W. McLaughlin, Characterizations of strong unicity in approximation theory, J. Approximation Theory, 9 (1973), 255-266. (1973) Zbl0273.41019MR0372500
  3. C. Franchetti, M. Puri, Some characteristic properties of real Hilbert spaces, Rev. Roum. Math. Pures et Appl. 17 (1972), 1045-1048. (1972) Zbl0245.46024MR0318846
  4. T. D. Narang, On distance sets, Indian J. Pure and Applied Maths., 7 (1976), 1137-1141. (1976) Zbl0423.54019MR0545969
  5. T. D. Narang, Best Approximation and Strict Convexity of Metric Spaces, Arch. Math. 27 (1981), 87-90. (1981) Zbl0481.41031MR0673250
  6. D. V. Pai, P. Veermani, Applications of fixed point theorems to problems in optimization and best approximation, Nonlinear Analysis and Applications, Marcel Dekker, Inc., New York, Edited by S. P. Singh and J. H. Burry (1982), 393-400. (1982) MR0689575
  7. Ivan Singer, Best approximation in normed linear spaces by elements of linear subspaces, Springer-Verlag, 1970. (1970) Zbl0197.38601MR0270044

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.